# SDR 2006UALA01222

- Difficulty date: June 7, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,046 hours, 10,416 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6764
- Condition: Unserviceable
- Location: Tube Near Aspira
- Component: Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR AND HOLES IN THE OPPOSITE TUBE.  ASPIRATOR CAUSED HOLES IN THE TUBE.  ALSO, ASPIRATOR HAD A BAD SEAL WHICH MADE IT LEAK. PATCHED THE INFLATION CHAMBER AND REPLACED THE ASPIRATOR.  ROOT CAUSE WAS ASPIRATOR PACKED IN SUCH A WAY AS TO ABRADE A HOLE IN SLIDE TUBE DURING NORMAL DOOR OPERATION.
